# SDR FDEA201812283618

- Difficulty date: December 28, 2018
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,384 hours, 30,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 119821001
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND TROOP DOOR EVAC SLIDE TEST SWITCH WILL NOT  ILLUMINATE WHEN DEPRESSED.   REMOVED AND REPLACED R/H DOOR EVAC PUSH BUTTON                                    SWITCH I.A.W 25-61-03-02 AND OPERATIONAL CHECK C/O  OK IAW 25-61-03-5.  ACFT OK FOR SERVICE.
